# SDR CA960723539

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: #1 Position
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) DURING ENGINE ACCELERATION ON TAKEOFF ROLL COMPRESSOR STALLED ON #1 ENGINE AT 20 KNOTS. ALL OTHER ENGINE PARAMETERS NORMAL. ON SECOND TAKEOFF ROLL AT 2000 FEET EGT STARTED TO RISE. TAKEOFF WAS ABORTED. #1 ENGINE WAS REPLACED. PRELIMINARY REPORT.
